Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/104414
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability of neutral stochastic switched time delay systems: an average dwell time approach
Author: Chen, H.
Shi, P.
Lim, C.
Citation: International Journal of Robust and Nonlinear Control, 2017; 27(3):512-532
Publisher: Wiley
Issue Date: 2017
ISSN: 1049-8923
1099-1239
Statement of
Responsibility: 
Huabin Chen, Peng Shi and Cheng-Chew Lim
Abstract: Abstract not available
Keywords: Stochastic switched systems; neutral type; time-varying delay; exponential stability; unstable subsystems
Rights: Copyright © 2016 John Wiley & Sons, Ltd.
RMID: 0030050666
DOI: 10.1002/rnc.3588
Grant ID: http://purl.org/au-research/grants/arc/DP140102180
http://purl.org/au-research/grants/arc/LP140100471
http://purl.org/au-research/grants/arc/LE150100079
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.